# SDR ASOA2014022610027

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 30,613 hours, 22,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER DAMAGED.   COMPLIED WITH REO 670-52-35-127, REV. C, PERMANENT REPAIR.  BLENDED OUT GOUGE DAMAGE TO A SMOOTH CONTOUR.  DRESSED BACK SEAL RETAINER TO ORIGINAL CONTOUR.  ALL WORK ACCOMPLISHED IAW REO 670-52-35-127, REV C.  MAJOR REPAIR IAW GMM 5-3.
